# SDR ASOA201101687

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 31,895 hours, 27,629 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION AT FS 349.00 NEAR AFT END OF SERVICE DOOR CUTOUT.   REMOVED CORROSION AND FOUND TO BE BEYOND ACCEPTABLE LIMITS IAW SRM 51-21-06 AND 53-00-00.  CORROISON DAMAGE IS THROUGH ENTIRE THICKNESS OF FLOORBEAM.  REPAIRED IAW REO 601R-53-21-1361. PERFORMED NDT OF CUT OUT AREAS IAW NDTM 51-20-06. NO INDICATIONS NOTED.   HEAT TREATED REPAIR IAW REO 601R-53-21-1361, SRM 51-24-06, AND SRM 51-24-16.
